Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 07 > No. 4

 
   

Absolute Tauberian constants for H-J Hausdorff matrices

PP: 1405-1413
Author(s)
F. Aydin Akgun, B. E. Rhoades,
Abstract
We obtain absolute Tauberian constants for the H-J generalized Hausdorff transformations. As corollaries we obtain the analogous results for the E-J generalized Hausdorff matrices, and the results of Sherif for regular Hausdorff matrices.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved